MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS FEMORAL OXIN LT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JRNY II BCS FEMORAL OXIN LT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 74022123
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Deformity/ Disfigurement (2360); Insufficient Information (4580)
Date of Event 01/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).This complaint was opened by smith+nephew to document a patient complication reported that includes reference to the use of a smith+nephew product without evidence about a specific product problem.The reported complication relates to known inherent procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to confirm a relationship between the reported event and the device or identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alter the conclusions of this report, a follow-up report will be submitted as required.
 
Event or Problem Description
It was reported that after a tka that took place on (b)(6) 2015, a revision surgery took place on (b)(6) 2022 due to an unknown reason.In this surgery, a jrny ii bcs femoral oxin lt sz 3, a jrny ii bcs xlpe art isrt sz 3-4 lt 9mm and a journey tibia base np lt sz 4 were explanted.No further details at this time.
 
Event or Problem Description
It was reported that after a tka that took place on (b)(6) 2015, the patient started experiencing patellofemoral pain and maltracking of the patella on (b)(6) 2016.This adverse event was address by a revision surgery on (b)(6) 2021.In this surgery, a jrny ii bcs femoral oxin lt sz 3, a jrny ii bcs xlpe art isrt sz 3-4 lt 9mm and a journey tibia base np lt sz 4 were explantd.No further details at this time.
 
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).New information was provided regarding the reason of the revision surgery, and the revision date was corrected.Sections b5, d6b and h6 were updated.

Brand Name
JRNY II BCS FEMORAL OXIN LT SZ 3
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key23471664
Report Number1020279-2025-01844
Device Sequence Number21207990
Product Code JWH
UDI-Device Identifier00885556170311
UDI-Public885556170311
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74022123
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JOURNEY TIBIA BASE NP LT SZ 4: 74022224, UNKNOWN.; JRNY II BCS XLPE ART ISRT 3-4 LT 9MM: 74027241, UNK.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age61 YR
Patient SexFemale
Patient Weight79 KG